# SDR 99ZZZX2960

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25SD
- Make and model: Cessna 650
- Aircraft serial: 6500099
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  PILOT FLEW TO HOME BASE WITHOUT INCIDENT.  RAN GEAR RETRACT TEST.  ADJUSTED NOSE GEAR CENTERING SWITCH.  FLIGHT TEST OK.
